1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Fri May 20th 2011 - Mini Challenge @ Brno 07

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 16, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM FRI
    Required RACE 07 expansions: None
    Class: Mini Challenge
    Track: Brno 07
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Count me in guys EUROPEAN TIME ZONE

    1) Dan Allinson
     
  3. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Bob Miley


    I can't miss Brno, but this will be my last Race event if it ends up like Mondays so please make an effort to be there.
     
  4. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Bob Miley
    3) Andy White (maybe)
     
  5. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Bob Miley
    3) Alexander Lauritzen
    4) Andy White (maybe)
     
  6. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Bob Miley
    3) Alexander Lauritzen
    4) Andy White (maybe)
    5) Nik Hughes
     
  7. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes

    I'm signing out looks like it will be just like Monday.
     
  8. There's still 24 hours to go, and usually a few people will join last minute as they find they're free etc...plus with Mini's there's very little to need to learn to be on the pace...if everyone just pulls out a day before then there's no chance of a good grid!
     
  9. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes
    5) Kieron Swart

    This will be about 8pm starting to practice here in South Africa right?
     
  10. Pieter Theron

    Pieter Theron
    Premium Member

    EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes
    5) Kieron Swart
    6) Pieter Theron

    I would please like to join and are going to try and find another video card this afternoon otherwise I am banjaxed..
     
  11. EUROPEAN TIME ZONE

    1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes
    5) Kieron Swart
    6) Pieter Theron
    7) Aristide Romanov

    [
     
  12. 1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes
    5) Kieron Swart
    6) Pieter Theron
    7) Aristide Romanov
    8)Sheldon van der Linde
     
  13. Reggie Blain

    Reggie Blain
    Premium Member

    1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes
    5) Kieron Swart
    6) Pieter Theron
    7) Aristide Romanov
    8)Sheldon van der Linde


    Edit cant race tonight
     
  14. 1) Dan Allinson
    2) Alexander Lauritzen
    3) Andy White (maybe)
    4) Nik Hughes
    5) Kieron Swart
    6) Pieter Theron
    7) Aristide Romanov
    8)Sheldon van der Linde
    9) Marco Sbordoni
     
  15. Very funny races. I can't count how many clean battles I had. Unfortunatly, while in the middle positions there was a lot of fights, the top ones and last ones was alone. That's the problem when there isn't a full grid.

    Thanks all!
     
  16. Despite the low turnout, two really fun races!

    Was way off the pace in practice, qualified 6th.

    First race had a couple of great battles - first with Marco S for half the race, got ahead and then Marco B caught me, lots of fun despite the lack of numbers.

    Second race saw my first ever RD podium (even if there were only 7 runners! Ignoring that though...), had a good scrap at the start, the unbelievably fast Aristode soon got past and left us for dead, was on the defensive for a bit with pretty much everyone right behind me! Pieter got past and then I pulled away from everyone while they scrapped - I almost wanted to get caught but I wanted third place too badly!

    Great 2 races, much better than I expected, but still not good enough - Mini Friday's used to be brilliant in terms of turn out, it's a shame that it's slowly dying a death :(
     
  17. Pieter Theron

    Pieter Theron
    Premium Member

    Agree, It was my first Mini race in over a year and the last time I raced you couldn't find a spot because everything was taken. Even the reserve lists were jam packed...Food for thought...

    In anycase even though the numbers were low the racing was top class with everyone showing gentlemanship. There were the normal nicks but hats off to everyone who raced so cleanly tonight...
     
  18. I think it's a low turn out because the separated Time Events.

    Just put a Big Event, so people from all over the planet join that same event.


    That's 1 thing, second thing is Simbim should release a new game instead of expansion. Graphics and effects and falling behind competition.
     
  19. Hi guys,

    Thanks for a very fun evening.

    In race one I had a good start and managed to sneak away in second place. Since Aristide was a bit too fast for me I held my horses to stay in touch with Pieter in third place. In the last two laps I had to pick up some racing speed again because Pieter was pushing hard.

    Race 2 was close racing from start to finish. It was funfunfun with the 2 Marco's and Andy till the last lap. Quaility reigned over Quantity, this time. I think we all did our best to keep it nice and clean. I really enjoyed your company, guys. For me one of the most pleasant races since I joyned RD. I want more!!!!

    Cya next time.
     
  20. Hi Guys thanks for an awesome race although after lap 3 I started to fall behind but it was still very fun. Enjoyed the fact that there was no bumping into turn 1 like in public servers. Just a pity couldnt stay for race 2 was first time online and didnt realize it would take so long but next time I will stay for race 2. Thanks alot race department for such an experience. :)
     
Thread Status:
Not open for further replies.